# SDR AALA20071505

- Difficulty date: August 12, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2334/12AUG - CREW REPORTED UNABLE TO GET FUEL FLOW FROM CENTER TANK.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND CENTER TANK FUEL PUMP CIRCUIT BREAKER POPPED.  RESET CENTER TANK FUEL PUMP CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
